Wu, X.F., Lang, Z.Q. and Billings, S.A. (2007) Analysis of output frequencies of nonlinear systems. IEEE Transactions on Signal Processing, 55 (7). pp. 3239-3246. ISSN 1550-2376
Abstract
In this paper, an algorithm is derived for the determination of the output frequency ranges of nonlinear systems, which extends previous results on the output frequencies of nonlinear systems to a more general situation. The new results are significant for the analysis of the output frequency response of a wide class of nonlinear systems.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | frequency response, nonlinear systems, output frequency range |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 04 Sep 2007 08:46 |
Last Modified: | 04 Jun 2014 18:50 |
Published Version: | http://dx.doi.org/10.1109/TSP.2007.894387 |
Status: | Published |
Publisher: | IEEE Signal Processsing Society |
Refereed: | Yes |
Identification Number: | 10.1109/TSP.2007.894387 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:2662 |